Asymptotic properties of solutions in a model of antibacterial immune response

Research output: Contribution to journalArticlepeer-review

Abstract

In the present paper we consider a model of antibacterial immune response proposed by G.I. Marchuk. The model is described by a system of differential equations with three delays. We study the asymptotic stability of the stationary solution corresponding to a healthy organism. We obtain estimates of the attraction set of this solution and establish estimates of solutions characterizing the stabilization rate at infinity. The results are obtained using a modified Lyapunov-Krasovskii functional.

Translated title of the contributionАсимптотические свойства решений в модели противобактериального иммунного ответа
Original languageEnglish
Pages (from-to)1198-1215
Number of pages18
JournalСибирские электронные математические известия
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint Dive into the research topics of 'Asymptotic properties of solutions in a model of antibacterial immune response'. Together they form a unique fingerprint.

Cite this